Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1978, Volume 46, Issue 4

On a Planning Process Due to Taylor<761:OAPPDT>2.0.CO;2-P
p. 761-777

Parkash Chander

This paper describes a decentralized planning process which is a formalization of an iterative method proposed by Taylor [12] for the construction of an optimal plan in a socialist state. Further, it shows that this process is computationally and informationally more efficient than an alternative process proposed by Malinvaud [10] also as a formalization of Taylor's method.

Log In To View Full Content